loading page

Sweet syndrome with differentiation syndrome related to Enasidenib
  • Amr Mohamed
Amr Mohamed
Rochester Regional Health
Author Profile

Abstract

Rash is frequently seen in patients with leukemia either as a sequence of thrombocytopenia, or as result of infection or allergic drug rash, however sometimes rash is pointing towards fatal complications of underlying drug therapy or underlying disease , not being aware of these alarming signs can have fatal consequences.

Peer review status:ACCEPTED

20 Dec 2020Submitted to Clinical Case Reports
21 Dec 2020Submission Checks Completed
21 Dec 2020Assigned to Editor
05 Jan 2021Reviewer(s) Assigned
24 Feb 2021Review(s) Completed, Editorial Evaluation Pending
24 Feb 2021Editorial Decision: Revise Minor
28 Feb 20211st Revision Received
02 Mar 2021Submission Checks Completed
02 Mar 2021Assigned to Editor
02 Mar 2021Review(s) Completed, Editorial Evaluation Pending
16 Mar 2021Editorial Decision: Accept